American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] José F. Alves and Daniel Schnellmann. Ergodic properties of Viana-like maps with singularities in the base dynamics. Proc. Amer. Math. Soc. 141 (2013) 3943-3955.
Abstract, references, and article information   
View Article: PDF

[2] Eugen Mihailescu. Higher dimensional expanding maps and toral extensions. Proc. Amer. Math. Soc. 141 (2013) 3467-3475.
Abstract, references, and article information   
View Article: PDF

[3] Jacob Steel. Concave unimodal maps have no majorisation relations between their ergodic measures. Proc. Amer. Math. Soc. 139 (2011) 2553-2558. MR 2784820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shuhei Hayashi. Applications of Mañé's $C^2$ connecting lemma. Proc. Amer. Math. Soc. 138 (2010) 1371-1385. MR 2578529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Viviane Baladi and Daniel Smania. Analyticity of the SRB measure for holomorphic families of quadratic-like Collet-Eckmann maps. Proc. Amer. Math. Soc. 137 (2009) 1431-1437. MR 2465669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sol Schwartzman. Smooth actions of $R^n$. Proc. Amer. Math. Soc. 134 (2006) 379-384. MR 2176005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia